RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 2  


A method of smooth approximation in the theory of necessary optimality conditions for differential inclusions
S. M. Aseev
3
Cubature formulae for Besov classes
V. V. Dubinin
27
Solubility of non-linear elliptic systems in spaces that are weaker than the natural energy space
E. A. Kalita
53
Additive congruences
A. A. Karatsuba
81
On functions with bounded $\mathbf n$th differences
Yu. V. Kryakin
95
Approximating one class of finitely differentiable functions by another
S. N. Kudryavtsev
111
Classification of $G$-varieties of complexity 1
D. A. Timashev
127
Properties of functions in Orlicz spaces that depend on the geometry of their spectra
Ha Huy Bang
163
Letter to the editors
E. N. Domanskii
199
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019